# SDR USAASB98188

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Open
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1475 - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  NOISE WAS HEART FROM AFT SERVICE DOOR ALTHOUGH NO DOOR WARNING INDICATIONS WERE PRESENT.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT GALLEY SERVICE DOOR NOT CLOSED PROPERLY.  INSPECTED AND FUNCTINOALLY CHECKED DOOR.  INSPECTION AND FUNCTIONAL CHECK GOOD.  PRESSURIZED AIRCRAFT ON GROUND.  NO DISCREPANCIES NOTED. (M)
